# SDR ABXA010817

- Difficulty date: April 2, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,454 hours, 83,571 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096231
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE JACKSCREW ASSEMBLY THREADED AREA SHOWED PITTING ALONG TOP FLANGE OF THREADS.  REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01-4-001.
